Showing 1–16 of 54 results
-
Back Pain, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Migraine, Pain Relief, Period Pain, Tooth Pain
Aspirin Adult Low Dose
₵78.00Pharbest Aspirin Adult Low Dose
-
Low Dose Aspirin Regimen 81 Mg Pain Reliever (Nsaid)
₵30.00Chewable Aspirin 81 mg Tablets, Orange Flavor, are a chewable adult low dose aspirin. Aspirin is a nonsteroidal anti-inflammatory drug (NSAID) pain reliever used for the temporary relief of minor aches and pains. Low Dose Aspirin Regimen: Talk to your doctor or other healthcare provider before using this product for your heart
-
Cough, Cold And Flu, Headache, Headache & Migraine, Headaches, Joint & Muscle Pain, Migraine, Pain Relief, Period Pain, Tooth Pain
Solpadeine Headache Soluble Pack of 16
₵36.80Solpadeine Headache Soluble Tablets combine paracetamol and caffeine for effective relief from headaches.
The tablets contain paracetamol which is an analgesic (painkiller) and antipyretic (helps to reduce body temperature when you have a fever) and caffeine which acts to further help the effectiveness of paracetamol.
The medicine is formulated to provide effective relief from headache and migraine.
It can also be used to relieve backache, rheumatic and muscle pain, nerve pains, toothache, sore throat and period pain, and to relieve the fever, aches and pains of colds and flu.
-
Tylenol 8 Hour Arthritis & Joint Pain Acetaminophen
₵40.00- Tylenol 8 Hour Arthritis Pain Caplets with acetaminophen for minor arthritis & joint pain relief
- Provides fast-acting, effective relief of other aches such as backache, headache & menstrual cramps
- Each pain relief tablet contains 650 mg of acetaminophen, an effective pain reliever & fever reducer
- Features extended-release, bi-layer caplet design for powerful relief that lasts for up to 8 hours
- Also works as a fever reducer & helps alleviate pain symptoms related to the common cold
- When used as directed, this oral arthritis pain reliever has an excellent safety profile
- This arthritic joint pain relief medicine can be used by adults 18 years & older
- Get relief from aches & pains with Tylenol, the #1 doctor recommended OTC brand of pain reliever
-
Back Pain, Cold and Flu, Cough Medications, Cough, Cold And Flu, Headaches, Joint & Muscle Pain, Pain Relief, Period Pain, Sore Throats
VISCOF-S Syrup
₵36.60Viscof-S Syrup is used for Acute and chronic bronchopulmonary diseases associated with abnormal mucus secretion, Acute sore throat, Cough, Chest congestion, Pain in arthritis, Pain in shoulder joint, Pain in tendons, Pain in muscle strains or sprains, Back pain, Bruising and other conditions
-
Advil® (Ibuprofen) – 200mg (24 Caplets)
₵107.30Advil® (Ibuprofen) – 200mg (24 Caplets)
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years.
Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.Based on a survey of ER doctors*The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.
-
Bayer Aspirin Low Dose 81 mg – 36 Cherry Flavored Tablets
₵94.20Bayer Aspirin Low Dose 81 mg – 36 Cherry Flavored Tablets
Save carton for full directions and warnings. Store at room temperature. Misc: Aspirin regimen. Aspirin (NSAID) pain reliever. Aspirin is not for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Made in Spain. Uses: For the temporary relief of minor aches and pains or as recommended by your doctor. Ask your doctor about other uses for Bayer 81 mg Cherry Chewable Aspirin.
-
Bayer Aspirin Regimen – 81mg, 32 Coated Tablets
₵85.80Bayer Aspirin Regimen Pain Reliever Low Dose Enteric Coated Tablets. Safety coated tablets. Used for the temporary relief of minor aches and pains or as recommended by your doctor. Because of its delayed action, this product will not provide fast relief of headaches or other symptoms needing immediate relief.
- Bayer
- Asprin Regimen Pain Reliever Low Dose Enteric Coated Tablets.
- Aspirin (NSAID) pain reliever.
- Safety coated aspirin.
- 81 mg.
- 32 enteric coated tablets.
-
Bed Buddy Hot & Cold Pack
₵134.50The versatile Bed Buddy Hot & Cold Pack can be used for both hot and cold therapy. It provides doctor recommended moist heat to help ease sore muscles, aches, and pains. It easily conforms to the body, even when cold. Bed Buddy is both safe and simple to use and is filled with 100% natural grains herbs and flowers. It can be used as a natural alternative or compliment to over the counter drug treatments.
- Doctor Recommended Moist Heat
- Provides Hot & Cold Therapy
- Flexible Form Fitting Design
- Reusable
- Filled with 100% Natural Grains
- Easy and safe, use as directed
- Original White
- Back Neck Joints
-
Bengay Ultra Strength Pain Relieving Patch, Large – 4 Patches
₵64.40Bengay Ultra Strength Pain Relieving Patch, Large – 4 Patches
- Menthol Topical Analgesic Patch
- Powerful Pain Relief
- Deep, Penetrating Heat
- Good for Back to Hip
- Individually Sealed Patches
- Convenient, No Mess
- Easy to Remove Backing
- Soft, Breathable Adhesive Pad
- Pain Relieving Hydrogel Layer
Ultra Strength Bengay Pain Relieving Patches provide concentrated, deep-penetrating heat in a self-adhesive patch that targets your pain so you have more flexibility and mobility in your muscles and joints.
Uses
- temporarily relieves minor aches and pains of muscles and joints associated with:
- simple backache
- arthritis
- strains
- bruises
- sprains
-
BENGAY Vanishing Scent Gel – 57g
₵64.60temporarily relieves the minor aches and pains of muscles and joints associated with:
- simple backache
- arthritis
- strains
- bruises
- sprains
-
Capsitop Gel
₵27.70Offers quick and comfortable relief from pain and inflammation associated with musculoskeletal disorders such as sprains, strains, tendinitis, bursitis, head, neck and shoulder pain, sciatica, muscle stiffness, joint pain, back-ache and lumbago.
-
Capzasin Quick Relief Gel – 1.50 oz
₵81.00Capzasin Quick Relief Gel – 1.50 oz
Temporarily relieves minor pain associated with: arthritis. Simple backache. Muscle strains. Sprains. Bruises. Cramps. No-mess sponge applicator. Light, clean scent. #1 pharmacist recommended* and doctor recommended**. Capzasin contains purified capsaicin, a natural ingredient that penetrates deep to relieve arthritis pain. Two strong pain relievers.
-
Deep Freeze Pain Relief Cold Gel -100g
₵97.50Deep Freeze Pain Relief Cold Gel -100g
When to use
Effective, scientifically proven cooling for the relief from sprains, strains, joint, foot, muscle pain, and pain associated with arthritis. Can also be used during pregnancy* for muscular back pain.
*Always check new symptoms with your midwife
How it works
Drug-free Deep Freeze Pain Relief Cold Gel works rapidly, and like ice, provides effective, soothing, penetrating cooling pain relief to the affected or swollen area. Cooling therapy can decrease blood flow to the affected area and may help minimise damage.
-
Deep Freeze Pain Relief Cold Gel -35g
₵21.50Deep Freeze Pain Relief Cold Gel -35g
When to use
Effective, scientifically proven cooling for the relief from sprains, strains, joint, foot, muscle pain, and pain associated with arthritis. Can also be used during pregnancy* for muscular back pain.
*Always check new symptoms with your midwife
How it works
Drug-free Deep Freeze Pain Relief Cold Gel works rapidly, and like ice, provides effective, soothing, penetrating cooling pain relief to the affected or swollen area. Cooling therapy can decrease blood flow to the affected area and may help minimise damage.